Tegretol and Fatigue/Drowsiness?
- 22 Jun 2009 by Erienne
- tegretol, bipolar disorder
I've been on Tegretol for 3 days now to treat bipolar. I am experiencing exhaustion and drowsiness that is so overwhelming that I'm a little afraid to drive. I keep falling asleep and have a hard time waking up. If this is something that will subside once my body adjusts, I can stick it out. If this is "life on Tegretol," I've got to get off.
22 Jun 2009
Erienne, after about the first 3-5 days you should be okay to drive. However, the drowsiness and exhaustion are typical side-effects that you'll have to start adjusting for. If you are serious about getting off the Tegretol, don't quit cold-turkey. Inform your doctor so he/she can help you taper off of it safely. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He has been prescribed Tegretol and i started 2 days ago. I am rather afraid of what the medicine can do to him, but on the other hand, if he carries ...
1 answer • 30 Sep 2009
.5 atavan twice daily. the dr is convinced I have bipolar two. I feel I have a tendency to ger ocd and anxiety and depression. I am taking this class ...
1 answer • 22 Feb 2011
1st off please only answer if you have taken this drug for Bipolar Disorder or know a close family member that has. Yes, I have Bipolar Disorder ...
2 answers • 14 Oct 2011
drowsiness, clouded thoughts and poor concentration. This is my second day and it seems as though I had more energy and motivation to get things done ...
2 answers • 23 Nov 2011
I have a close friend who has been on Tegretol a long time for a seizure disorder. She has always taken the IR Brand Name Tegretol. While this drug ...
5 answers • 25 Dec 2011